# SDR B4MR98078

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Corroded
- Location: Bs 910-930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND RT CABIN WINDOW NR 21 FRAME IN BETWEEN BS 910 TO BS 930 HAS CORROSION ON WINDOW FLANGE INTERNAL.  REMOVED CORROSION IAW B727 SRM 51-10-6.  FOUND TO BE OUT OF LIMITS IAW B727 SRM 56-20-1.  REPAIRED WINDOW FRAME IAW B727 SRM 56-20-3.  C-CHECK CARD NUMBER 1C-133.  NON-ROUTINE TASK CARD NUMBER 114693.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
